Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On some constants in the supercuspidal characters of $\operatorname{GL}_l$, $l$ a prime $\neq p$

Author: Tetsuya Takahashi
Journal: Trans. Amer. Math. Soc. 357 (2005), 2509-2526
MSC (2000): Primary 22E50; Secondary 11F70
Published electronically: December 29, 2004
MathSciNet review: 2140448
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The article gives explicit values of some constants which appear in the character formula for the irreducible supercuspidal representation of $\operatorname{GL}_l(F)$ for $F$ a local field of the residual characteristic $p\neq l$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E50, 11F70

Retrieve articles in all journals with MSC (2000): 22E50, 11F70

Additional Information

Tetsuya Takahashi
Affiliation: Department of Mathematics and Information Science, College of Integrated Arts and Sciences, Osaka Prefecture University, 1-1 Gakuen-cho, Osaka 599-8531, Japan

PII: S 0002-9947(04)03727-4
Keywords: Character, supercuspidal representation, Kloosterman sum
Received by editor(s): January 7, 2004
Published electronically: December 29, 2004
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia